MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. IV3000 WINDOW FRAME 6X7CM CTN 100; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. IV3000 WINDOW FRAME 6X7CM CTN 100; TAPE AND BANDAGE, ADHESIVE
Model Number 59410082
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that it was impossible to remove the window frame part of the product.When the frame was removed in the last action to apply the dressing, the film peeled off from the skin.No patient harm.A backup was available.No information about delay.The sample will not be returned because of contamination, and no photo is available.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
We have now concluded our investigation into this complaint.A review of the associated batch manufacturing records did not identify any issue at the point of manufacture which may have caused or contributed to the issue highlighted by the complainant.In addition it can be confirmed that all finished product specification testing was satisfied at the point of release.The complaint history file contains no further instances/ related events of the reported event.The device was intended to be used for treatment, however, issues were experienced during application.As no samples were returned a product evaluation could not be carried out.The reported issue may have been caused by delamination.Delamination is a low level intermittent fault which if seen is tabbed for removal during the conversion process.During the manufacturing of the dressing, in process checks are undertaken for this product.All material is manufactured according to the specification and only product meeting the release criteria will be passed on for further processing.Other causes may include user variance during application.We have not been able to confirm a relationship between the event and the device or identify a definitive root cause.No further actions by smith and nephew are deemed necessary at this stage.However, we will continue to monitor for any adverse trends relating to this product range.Smith and nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.

Brand Name
IV3000 WINDOW FRAME 6X7CM CTN 100
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key10941819
Report Number8043484-2020-04049
Device Sequence Number19915854
Product Code KGX
UDI-Device Identifier00040565120584
UDI-Public00040565120584
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number59410082
Device Catalogue Number59410082
Device Lot Number1944
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer12/16/2020
Initial Report FDA Received Date12/03/2020
Supplement Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1